# SDR ASAA2020090143163

- Difficulty date: September 1, 2020
- Submitted: September 15, 2020
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 49,700 hours, 14,727 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40014
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL LOWER SKIN HAS A CRACK AT STA 129, 16 INCHES FROM T/E.  GROUNDED - YES.  REPAIRED RT HORIZONTAL STAB LOWER SKIN, IAW B737-800 SRM 55-10-01-2R-11.  THIS IS A CATEGORY B REPAIR.  INSPECTION THRESHOLD IS SET AT 56,000 CYCLES, INTERVAL IS 9,000 CYCLES.  SEE B737-800 SRM 55-10-01-2R-11 TABLE 204 FOR METHODS.
